CHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 188
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKwon, Kil Hyunko
dc.contributor.authorLITTLEJOHN, LLko
dc.contributor.authorLEE, JKko
dc.contributor.authorYOO, BHko
dc.date.accessioned2013-02-25T23:40:00Z-
dc.date.available2013-02-25T23:40:00Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1994-02-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.2, pp.485 - 493-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/10203/66062-
dc.description.abstractWe characterize the classical type orthogonal polynomials {P(n)(x)}0infinity satisfying a fourth-order differential equation of type [GRAPHICS] where l(i)(x) are polynomials of degree less-than-or-equal-to i and lambda(n) is a constant. They are only the orthogonal polynomials satisfying an orthogonality of the form [tau2, P(m)''P(n)'') + [tau1, P(m)'P(n)'] + [tau0, P(m)P(n)] = 0 for m not-equal n where tau0, tau1, and tau2 are moment functionals.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleCHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS-
dc.typeArticle-
dc.identifier.wosidA1994MT08400020-
dc.type.rimsART-
dc.citation.volume120-
dc.citation.issue2-
dc.citation.beginningpage485-
dc.citation.endingpage493-
dc.citation.publicationnamePROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorLITTLEJOHN, LL-
dc.contributor.nonIdAuthorLEE, JK-
dc.contributor.nonIdAuthorYOO, BH-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0